# SDR FXGA202210102224

- Difficulty date: October 10, 2022
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N965CE
- Make and model: Doug MD 83
- Aircraft serial: 53079
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUESELAGE SKIN AT F/STA 393, STR 15L. TO REPAIR DENT DAMAGE ON THE FUSELAGE SKIN AT F/STA 393, STR 15L. PERFORM FUSELAGE SKIN REPAIR PER STS EA 81-2022-122. RE-INSPECTION INSTRUCTIONS TO BE PROVIDED WITH DTA NO LATER THAN 12 MONTHS FROM REPAIR COMPLETION.  THE SIGNED WORKING COPY OF PRELIMINARY EO 2224 CAN BE ATTACHED TO THIS EO AT FINAL SIGN OFF.
